Matthias Beck
Title
Cited by
Cited by
Year
Computing the continuous discretely
M Beck, S Robins
Springer science+ Business media, LLC, 2007
915*2007
The Ehrhart polynomial of the Birkhoff polytope
M Beck, D Pixton
Discrete & Computational Geometry 30 (4), 623-637, 2003
1302003
Inside-out polytopes
M Beck, T Zaslavsky
Advances in Mathematics 205 (1), 134-162, 2006
1002006
The Frobenius problem, rational polytopes, and Fourier–Dedekind sums
M Beck, R Diaz, S Robins
Journal of number theory 96 (1), 1-21, 2002
942002
Coefficients and roots of Ehrhart polynomials
M Beck, JAD Loera, M Develin, J Pfeifle, RP Stanley
Contemporary Mathematics 374, 15-36, 2005
752005
Counting lattice points by means of the residue theorem
M Beck
The Ramanujan Journal 4 (3), 299-310, 2000
702000
Dedekind cotangent sums
M Beck
arXiv preprint math/0112077, 2001
602001
Irrational proofs for three theorems of Stanley
M Beck, F Sottile
European Journal of Combinatorics 28 (1), 403-409, 2007
562007
Root polytopes and growth series of root lattices
F Ardila, M Beck, S Hoşten, J Pfeifle, K Seashore
SIAM journal on discrete mathematics 25 (1), 360-378, 2011
552011
The number of “magic” squares, cubes, and hypercubes
M Beck, M Cohen, J Cuomo, P Gribelyuk
The American mathematical monthly 110 (8), 707-717, 2003
522003
The polynomial part of a restricted partition function related to the Frobenius problem
M Beck, IM Gessel, T Komatsu
arXiv preprint math/0306036, 2003
492003
Formulas of Brion, Lawrence, and Varchenko on rational generating functions for cones
M Beck, C Haase, F Sottile
The Mathematical Intelligencer 31 (1), 9-17, 2009
47*2009
Volume computation for polytopes and partition functions for classical root systems
MW Baldoni, M Beck, C Cochet, M Vergne
Discrete & Computational Geometry 35 (4), 551-595, 2006
462006
The number of nowhere-zero flows on graphs and signed graphs
M Beck, T Zaslavsky
Journal of Combinatorial Theory, Series B 96 (6), 901-918, 2006
452006
The art of proof: basic training for deeper mathematics
M Beck, R Geoghegan
Springer Science & Business Media, 2010
44*2010
Multidimensional Ehrhart reciprocity
M Beck
arXiv preprint math/0111331, 2001
422001
Explicit and efficient formulas for the lattice point count in rational polygons using Dedekind-Rademacher sums
M Beck, S Robins
Discrete and Computational Geometry 27 (4), 443-460, 2002
402002
Combinatorial reciprocity theorems
M Beck, R Sanyal
American Mathematical Soc., 2018
392018
Euler–Mahonian statistics via polyhedral geometry
M Beck, B Braun
Advances in Mathematics 244, 925-954, 2013
372013
On the log-concavity of Hilbert series of Veronese subrings and Ehrhart series
M Beck, A Stapledon
Mathematische Zeitschrift 264 (1), 195, 2010
372010
The system can't perform the operation now. Try again later.
Articles 1–20